# SDR 96ZZZX486

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8199M
- Make and model: Cessna 310
- Aircraft serial: 3100199
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN425A
- Condition: Failed
- Location: Lt Mlg Bellcrank
- Part time: 4,500 hours
- Component: 08412259
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, LEFT MLG COLLAPSED.  AN INSPECTION OF LANDING GEAR REVEALED THE BOLT THAT ATTACHES THE BELLCRANK ASSY TO MLG HAD FAILED.  CLOSER INSPECTION OF THE BOLT REVEALED THE SHANK HAD CORROSION AND PITTING.  SUBMITTER SUGGESTS TO HAVE BOLT REMOVED AT EVERY THIRD ANNUAL AND INSPECTED.
